# SDR FDEA201402220395

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 49,199 hours, 20,841 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: E0266QF10
- Condition: Burned
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INNER TANK NR 1 FAULT, NO RESET.  FOUND CB FOR LT INNER NR 1 TANK POPPED.  TRIED RESET, IMMEDIATELY POPPED AGAIN.   REMOVED CP FROM NR 1 LT INNER TANK PUMP.  RESET CB & STAYED IN, BUT WHEN PUMP SWITCH WAS PUSHED IN, ACFT ELECT POWER SURGED.  CHECK CB & POPPED AGAIN.  UPON INSPECTION OF BURNT WIRING FOUND THE FOLLOWING, CB'S POPPED 99QA, FUEL CTR TANK LT PUMP SUPPLY 12XN, 216XP CLS & SERVICE BUS BAR, 8A, 31XN CLS & SERVICE BUS BAR C20, 7QA FUEL LT INNER TANK 1 SUPPLY, & 8PN 601 PP FLIGHT GND BUS BAR.
